Об одном условии дифференцируемости выпуклой функции

З.Р. Габидуллина

Issledovanija po prikladnoj matematike (1988)

  • Volume: 15, page 3-5
  • ISSN: 1072-3374; 1573-8795/e

How to cite


Габидуллина, З.Р.. "Об одном условии дифференцируемости выпуклой функции." Issledovanija po prikladnoj matematike 15 (1988): 3-5. <http://eudml.org/doc/69089>.

author = {Габидуллина, З.Р.},
journal = {Issledovanija po prikladnoj matematike},
keywords = {differentiability of convex functions},
language = {rus},
pages = {3-5},
publisher = {Izd. Kazanskogo universiteta},
title = {Об одном условии дифференцируемости выпуклой функции},
url = {http://eudml.org/doc/69089},
volume = {15},
year = {1988},

AU - Габидуллина, З.Р.
TI - Об одном условии дифференцируемости выпуклой функции
JO - Issledovanija po prikladnoj matematike
PY - 1988
PB - Izd. Kazanskogo universiteta
VL - 15
SP - 3
EP - 5
LA - rus
KW - differentiability of convex functions
UR - http://eudml.org/doc/69089
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.